# SDR NACA2019082100128

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS303.9 S16L DOOR STOP FITTING CUT OUT REINFORCEMENT DOUBLER CRACKED.  STA 303.9 STR 16L DOOR STOP FITTING CUT OUT REINFORCEMENT DOUBLER REPAIRED IAW SB 737-53A1197 PART 3 FIG 3,4 DATED AUG 25, 2006.
